# SDR 2007UALA05174

- Difficulty date: December 19, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 27,043 hours, 9,839 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Condition: Defective
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LOUD SQUEAL IN COCKPIT.  PRESSURIZED A/C TO 5.7 PSI NO LEAKS, NO SQUEAL DUPLICATED.  REPLACED THE FWD LOWER DRAIN.  NO REPEATS SINCE ORIGINAL WRITE UP.
